An integral representation of limit laws

K. Urbanik

Colloquium Mathematicae (1990)

  • Volume: 60-61, Issue: 1, page 49-64
  • ISSN: 0010-1354

How to cite

top

K. Urbanik. "An integral representation of limit laws." Colloquium Mathematicae 60-61.1 (1990): 49-64. <http://eudml.org/doc/267256>.

@article{K1990,
author = {K. Urbanik},
journal = {Colloquium Mathematicae},
keywords = {normed sums; partial limits; stochastic compactness; extreme points; characteristic function; quasistable; Choquet theorem},
language = {eng},
number = {1},
pages = {49-64},
title = {An integral representation of limit laws},
url = {http://eudml.org/doc/267256},
volume = {60-61},
year = {1990},
}

TY - JOUR
AU - K. Urbanik
TI - An integral representation of limit laws
JO - Colloquium Mathematicae
PY - 1990
VL - 60-61
IS - 1
SP - 49
EP - 64
LA - eng
KW - normed sums; partial limits; stochastic compactness; extreme points; characteristic function; quasistable; Choquet theorem
UR - http://eudml.org/doc/267256
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.